# SDR MALA020154

- Difficulty date: February 9, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 2432 · Battery/Charger System
- Part: Power Supply
- Part number: 501122804
- Part serial: 8881
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3299, EMERGENCY POWER OVERHEAD LIGHT ILLUMINATED.  AIR RETURN TO DTW.  MAINTENANCE REPLACED EMERGENCY POWER PACK P/N 501-1228-04, SN/ON 8954, SN/OFF 8881.  ALL CHECK GOOD.
